# SDR HALA0800817

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 72,618 hours, 13,242 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: A/C Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LT DUCT LEAK.  FOUND LOOSE CLAMP ON HEAT EXCHANGER DUCT, RESECURED 
CLAMP.  OPS CHECK, LEAK CHECK GOOD PER AMM 21-51-02 AND 21-51-00.
